Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On mirena coil, strange feeling/pain in vagina followed by vaginal bleeding during bowels. What is this ?

I have had the mirena coil in for 2 years now. I m not sure if this is linked to my current problem or not. Occasionally when I am having a bowel movement , I will feel a strange feeling/pain in my vagina followed by vaginal bleeding . This only lasts the time I am on the toilet, no spotting or anything after. I do not get periods due to the mirena so I m not sure when this happens during my cycle. It only happens about once a month though. Any ideas what this could be? Many Thanks
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The occasional bleeding and pain vaginally are the usual side effects of irena coil. It takes a few cycles for these to subside. Please do not worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,For future query, you can directly approach me through my profile URL
Answered: Thu, 11 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor